# SDR YENA2008019

- Difficulty date: March 1, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 22,294 hours, 7,851 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA36211
- Condition: Seized
- Location: E&E Bay
- Part time: 19,680 hours, 7,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 708, SJU-JFK, 8:00Z, AFT SMOKE AVIONICS COMPARTMENT HORN ALERT.  FOUND LTV RACK FAN SEIZED.  REMOVED & REPLACED RACK FAN IAW AMM 23-39-00, LIVE TV SYSTEM, OPS CHECKS GOOD.
